# SDR YENA2025012100074

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,683 hours, 32,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:L1 DOOR EMERGENCY ESCAPE SLIDE INTERNAL FAULT; REF HAECO W/O 169003 NR28557 R & R L1 DOOR SLIDE IAW AMM A320-25-62-44-400-801.
